# SDR FDEA201502050448

- Difficulty date: February 5, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD HINGE BRACKET, SIDE ATTACH LOWER BORE FOUND CORROSION.  REPAIR CARRIED OUT AS PER EA 1-5750-T0315333 PART 1 STEP 1 AND 1B. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
